# SDR HNAA0300028

- Difficulty date: June 3, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 37,357 hours, 41,678 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 25ET1TF
- Condition: Shorted
- Location: Zone 200
- Part time: 37,357 hours, 41,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START THE FLIGHT/TAXI SWITCH POPPED TO THE FLIGHT POSTION, FOLLOWED BY A DC BUS FAULT AND SMOKE COMING FROM THE FLIGHT TAXI SWITCH.  REPLACED THE FLIGHT TAXI SWITCH.
